# SDR UIEA2012042500166

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,947 hours, 20,720 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 4139
- Condition: Inoperative
- Location: Pack Temperature
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RT PACK TEMPERATURE CONTROL INOPERATIVE IN AUTO.   R & R RT PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-12.
